# SDR 97ZZZM768

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Module
- Part number: 90422912
- Condition: Failed
- Location: Cockpit
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ANNUNCIATOR INOPERATIVE.
